Secure and Robust Identification via Classical-Quantum Channels

TitleSecure and Robust Identification via Classical-Quantum Channels
Publication TypeJournal Article
Year of Publication2019
AuthorsBoche, H, Deppe, C, Winter, A
JournalIEEE Transactions on Information Theory
Volume65
Pagination6734 - 6749
Date PublishedJan-10-2019
ISSN0018-9448
URLhttps://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=18https://ieeexplore.ieee.org/document/8731894/http://xplorestaging.ieee.org/ielx7/18/8836351/08731894.pdf?arnumber=8731894
DOI10.1109/TIT.1810.1109/TIT.2019.2920952
Short TitleIEEE Trans. Inform. Theory
Campus d'excel·lència internacional U A B